MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Infection was reported relative to the device and associated lead (stela bt45, sn: (b)(4)).The system was explanted.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key6766573
Report Number1000165971-2017-00624
Device Sequence Number2065327
Product Code NVZ
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)170117(17)180817
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2018
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0241
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/24/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;